Get access

A study of 46 patients with acquired haemophilia A in Taiwan finds elevated LDH level and mucosal bleedings associated with reduced response to immunosuppressive therapy

Authors

  • S.-Y. HUANG,

    1. Department of Internal Medicine, National Taiwan University Hospital, Taipei, Taiwan
    Search for more papers by this author
  • W. TSAY,

    1. Department of Internal Medicine, National Taiwan University Hospital, Taipei, Taiwan
    2. Haemophilia Center, National Taiwan University Hospital, Taipei, Taiwan
    Search for more papers by this author
  • H.-Y. LIN,

    1. Department of Internal Medicine, Chang-Hua Christian Hospital, Chang-Hua, Taiwan
    Search for more papers by this author
  • S.-C. HSU,

    1. Laboratory Medicine, National Taiwan University Hospital, Taipei, Taiwan
    2. Haemophilia Center, National Taiwan University Hospital, Taipei, Taiwan
    Search for more papers by this author
  • M.-C. SHEN

    1. Department of Internal Medicine, National Taiwan University Hospital, Taipei, Taiwan
    2. Laboratory Medicine, National Taiwan University Hospital, Taipei, Taiwan
    3. Haemophilia Center, National Taiwan University Hospital, Taipei, Taiwan
    4. Department of Internal Medicine, Chang-Hua Christian Hospital, Chang-Hua, Taiwan
    Search for more papers by this author

Dr Ming-Ching Shen, MD, Professor Emeritus of National Taiwan University, Department of Internal Medicine and Laboratory Medicine, National Taiwan University Hospital, No. 7, Chung-Shan South Road, Taipei, Taiwan. Associate Director of Department of Internal Medicine, Chang-Hua Christian Hospital, Chang-Hua, Taiwan.
Tel: 886-4-7238595 ext. 7246; fax: 886-4-7228289;
e-mail: 111710@cch.org.tw

No abstract is available for this article.

Ancillary